advertisement
Question
Posted by: Rachel | 2010/04/30

Night Sweats

Hi

I’ m 25 and seem to be having regular night sweats during my period, do you think has something to do with the pill that I am on? I’ m not sure what else it could be since it only happens during my period.

Any advice would be greatly appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably hormonal. It may be due to the changes in hormones that occur during the placebo period. You could skip the placebos occasionally.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement